Annales Academiæ Scientiarum Fennicæ


Volumen 36, 2011


Abdullayev, Fahreddin, Oleksiy Dovgoshey, and Mehmet Kücükaslan: Metric spaces with unique pretangent spaces. Conditions of the uniqueness, pp. 353-392

Alessandrini, Daniele, Lixin Liu, Athanase Papadopoulos, Weixu Su, and Zongliang Sun: On Fenchel-Nielsen coordinates on Teichmüller spaces of surfaces of infinite type, pp. 621-659

Algervik, Robert, and Viktor I. Kolyada: On Fournier-Gagliardo mixed norm spaces, pp. 493-508

Barnard, Roger W., Eric M. Murphy, and G. Brock Williams: Circle packing complex earthquakes, pp. 423-447

Bendová, Hana, and Jan Malý: An elementary way to introduce a Perron-like integral, pp. 153-164

Bergweiler, Walter, and Alexandre Eremenko: Dynamics of a higher dimensional analog of the trigonometric functions, pp. 165-175

Björn, Anders, and Jana Björn: Power-type quasiminimizers, pp. 301-319

Breit, Dominic: Splitting-type variational problems with x-dependent exponents, pp. 279-289

Campbell, Daniel, and Stanislav Hencl: A note on mappings of finite distortion: Examples for the sharp modulus of continuity, pp. 531-536

Chen, Shaolin, Saminathan Ponnusamy, and Xiantao Wang: On planar harmonic Lipschitz and planar harmonic Hardy classes, pp. 567-576

Chuaqui, Martin, Peter Duren, and Brad Osgood: Schwarzian derivatives of convex mappings, pp. 449-460

Dai, Yuxia, Zhixiong Wen, Lifeng Xi, and Ying Xiong: Quasisymmetrically minimal Moran sets and Hausdorff dimension, pp. 139-151

De Lellis, Camillo, Matteo Focardi, and Emanuele Nunzio Spadaro: Lower semicontinuous functionals for Almgren's multiple valued functions, pp. 393-410

Di Gironimo, Patrizia, Luigi D'Onofrio, Carlo Sbordone, and Roberta Schiattarella: Anisotropic Sobolev homeomorphisms, pp. 593-602

Eriksson, Sirkka-Liisa, and Heikki Orelma: A mean-value theorem for some eigenfunctions of the Laplace-Beltrami operator on the upper-half space, pp. 101-110

de Faria, Edson: David homeomorphisms via Carleson boxes, pp. 215-229

Feiszli, Matt: Extremal distance, hyperbolic distance, and convex hulls over domains with smooth boundary, pp. 195-214

Freeman, David M.: Unbounded bilipschitz homogeneous Jordan curves, pp. 81-99

Garcia, Ignacio: A family of smooth Cantor sets, pp. 21-45

González, Manuel, Antonio Martínez-Abejón, and Margot Salas-Brown: Perturbation classes for semi-Fredholm operators on subprojective and superprojective spaces, pp. 481-491

Grahl, Jürgen, and Shahar Nevo: Differential polynomials and shared values, pp. 47-70

Haroske, Dorothee D., and Leszek Skrzypczak: Entropy and approximation numbers of embeddings of function spaces with Muckenhoupt weights, II. General weights, pp. 111-138

Heittokangas, Janne, and Kazuya Tohge: A unit disc analogue of the Bank-Laine conjecture does not hold, pp. 341-351

Hernández, Rodrigo: Prescribing the preSchwarzian in several complex variables, pp. 331-340

Järvenpää, Esa, Maarit Järvenpää, Tamás Keleti, and András Máthé: Continuously parametrized Besicovitch sets in Rn, pp. 411-421

Jiang, Xiaojuan, Dachun Yang, and Wen Yuan: Real interpolation for grand Besov and Triebel-Lizorkin spaces on RD-spaces, pp. 509-529

Kalaj, David: On the quasiconformal self-mappings of the unit ball satisfying the Poisson differential equation, pp. 177-194

Kaluzhynova, Liudmyla, and Ivan Marchenko: On deviations, defects and asymptotic functions of meromorphic functions, pp. 603-619

Kim, Yong Chan, and Toshiyuki Sugawa: Hardy spaces and unbounded quasidisks, pp. 291-300

Kovalev, Leonid V., and Jani Onninen: An N-dimensional version of the Beurling-Ahlfors extension, pp. 321-329

Lammi, Päivi: Compactness of a conformal boundary of the Euclidean unit ball, pp. 3-20

Le Donne, Enrico: Metric spaces with unique tangents, pp. 683-694

Li, Gongbao, and Chunhua Wang: The existence of a nontrivial solution to a nonlinear elliptic problem of linking type without the Ambrosetti-Rabinowitz condition, pp. 461-480

Lundström, Niklas L.P., and Kaj Nyström: The boundary Harnack inequality for solutions to equations of Aronsson type in the plane, pp. 261-278

Orponen, Tuomas, and Tuomas Sahlsten: Radial projections of rectifiable sets, pp. 677-681

Pauly, Dirk, Sergey Repin, and Tuomo Rossi: Estimates for deviations from exact solutions of the Cauchy problem for Maxwell's equations, pp. 661-676

Pres, Joanna: Positive harmonic functions on comb-like domains, pp. 577-591

Rajala, Tapio, Aleksandra Zapadinskaya, and Thomas Zürcher: Generalized dimension distortion under mappings of sub-exponentially integrable distortion, pp. 553-566

Rempe, Lasse: Connected escaping sets of exponential maps, pp. 71-80

Rigot, Séverine: Isodiametric inequality in Carnot groups, pp. 245-260

Ryazanov, Vladimir, and Evgenii Sevost'yanov: Equicontinuity of mappings quasiconformal in the mean, pp. 231-244

Szwedek, Radoslaw: Interpolation of a measure of weak non-compactness, pp. 537-552